Narrow Results Clear All
- Communication Improvement 1
- Education and Training 1
- Error Reporting and Analysis 1
- Human Factors Engineering
- Logistical Approaches 1
- Quality Improvement Strategies 1
- Specialization of Care 1
- Teamwork 1
- Technologic Approaches
Search results for ""
Cases & Commentaries
- Web M&M
Elizabeth A. Henneman, RN, PhD; May 2007
A young woman with Takayasu's arteritis, a vascular condition that can cause BP differences in each arm, was mistakenly placed on a powerful intravenous vasopressor because of a spurious low BP reading. The medication could have led to serious complications.
Special or Theme Issue
Pediatr Crit Care Med. 2007;8(suppl):S1-S43.
This supplement covers issues related to safety indicators, fatigue, electronic medical records, infection, and disclosure of medical errors in the care of critically ill children.
Potentially fatal errors with GDH-PQQ [glucose dehydrogenase pyrroloquinoline quinone] glucose monitoring technology.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; August 13, 2009.
This public health notification raises awareness of the potential for falsely elevated blood glucose readings in patients using therapeutic products containing certain non-glucose sugars.